advertisement
Question
Posted by: linke | 2004/01/15

changing from ginette to minesse

I have been using Ginette for 4 years (since I was sixteen) to treat minor acne.A month ago my gp suggested that I switch from ginette to minesse.

I had my first period this week since using minesse and it was REALLY light. I usually had my period for 4 days, with light flow on the first and last day with moderate on the second and third. This week my period lasted 2 days with very light or no flow on both days.

Is this a normal reaction, or should I see my gp? Is there a possibility of pregnancy because I am sexually active with my long-term boyfriend?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

This is normal. You may find much lighter periods on the lower dose pill.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: jcd | 2004/01/16

I was on minesse for over a year & also very very light some times only a day and a half. My gynae said that it gives you a light lining thats why your period is so light. I am not sure if that is the reason but my period was lighter that before i went on minesse. I also had no proplem falling pregnant cos I fell pregnant 3 months after leaving the pill. Hope this helps.

Reply to jcd

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement